Osaka Journal of Mathematics

On linear graphs in 3-sphere

Shin'ichi Suzuki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 7, Number 2 (1970), 375-396.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692930

Mathematical Reviews number (MathSciNet)
MR0279799

Zentralblatt MATH identifier
0209.54701

Subjects
Primary: 55.20

Citation

Suzuki, Shin'ichi. On linear graphs in 3-sphere. Osaka J. Math. 7 (1970), no. 2, 375--396. https://projecteuclid.org/euclid.ojm/1200692930


Export citation